A 33-year-old member asked:
Disclaimer

would taking 100 mg trazodone make me feel like a "zombie" all of a sudden?

1 doctor answer
Dr. Donald Jacobson
39 years experience Psychiatry
It certainly could: The tolerance for trazodone is all over the board. I see people who can tolerate 25 mg per night and others who can tolerate 600 mg per night. There is unfortunately no particular way to predict the reaction so i usually start very low and have the patient gradually work the dose up to the highest dose tolerable for them. Best wishes.
Answered on Dec 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Krishna Anand
49 years experience Pediatrics
See psychiatrist: Trazodone causes drowsiness , so you feel zombie-like. You may have to reduce the dose of trazodone to feel normal in the morning. Have a talk with ... Read More
1
1 thank
A 59-year-old male asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
See Below: You need to discuss the discontinuation of medications with your doctor.
A 47-year-old female asked:
Dr. Mohammed Younus
30 years experience Psychiatry
Consult psychiatrist: Valerian extract has been known since time of hippocrates as a remedy for insomnia. But not much is known about its exact contents and hence drug drug ... Read More
A 40-year-old member asked:
Dr. James Gagne
47 years experience Internal Medicine
It certainly can: Trazodone is one of my favorite medications to help sleep. It is nonaddicting and safe for most people. But any sedating medication can give you the " ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month